# SDR ASAA2024122155551

- Difficulty date: December 21, 2024
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 56,501 hours, 16,822 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS REQ AT STA 120.30 FOR 2EA CRACKS IN RIB, REPAIR 11 REQ. GROUNDED - YES. REMOVED EXISTING REPAIR AT STA 129.50, CUT NEW ACCESS HOLE AT STA 120.30 AND REPAIRED AREA IAW B737-800 SRM 55-10-01-2R-11. REPAIR IS CAT B INSPECTION THRESHOLD IS 56,000 FC METHOD OF INSPECTION DVI AND EXTERNAL LFEC EVERY 9,000 FC. RESTORED ALL PROTECTIVE FINISHES IAW SOPM 20-44-04 AND B737-800 AMM 51-21-99.
